# SDR 9602222299

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND EMERGENCY TRACK LIGHTING INOPERATIVE AT ROW 16.  REPLACED THE POWER SUPPLY AND BATTERY PACK.  CHECKED OK.
